Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 21
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On periodic homeomorphisms of spheres

L Montejano and E V Shchepin

Algebraic & Geometric Topology 1 (2001) 435–444
Bibliography
1 L Danzer, B Grünbaum, V Klee, Helly's theorem and its relatives, from: "Proc. Sympos. Pure Math., Vol VII", Amer. Math. Soc. (1963) 101 MR0157289
2 W Hurewicz, Über Abblindungen von endlichdimensionalen Räumen auf Teilmengen Cartesischer Räume, Sitrungsber. Preuss. Acad. Wiss. 34 (1933) 754
3 D Montgomery, L Zippin, Topological transformation groups, Interscience Publishers, New York-London (1955) MR0073104
4 M H A Newman, A theorem on periodic transformations of spaces, Quart. J. Math. 2 (1931) 1